I recently increased my Lamotrigne 100 mgs to 300 mgs a day and at first I was extremely tired. Now I shift from sleeping for a few hrs to 12 hrs. The moods and delusions are better but now I’m hearing voices again, The thing that is different this time is I can usually tell they’re not real. I still have to look around to see if someone is there and it freaks me out. Can an increase plus a ton of stress due this?
The people here are working to discharge me; they said since I qualified for a certain program discharging me is not an issue but my money either has to come here first then be sent via mail or my husband might be able to become my payee without a lawyer.
I’ve been enduring so much red tape for almost two years now it feels like my head is about to explode.
@Paulissianna I am on Lamotrigine/Lamictal and I am only taking 50 mg - I cannot go higher, because when I do, I get manic and anxious.
Lamictal is a very stimulating drug - it acts like an antidperessant, so it can make you more tense and activated as you increase the dose.
You really have to find the sweet spot with this medication - too much of it can be destabiizing.
I do hope that you feel better soon
@Wave Thanks for the info. Maybe now I can lower the celexa. I’ve been on 40 mgs of it for almost 5 years now.
I’m on 100 mg of Lamotrigine per day. Here in South Africa we buy it as Epitec. My psychiatrist wanted to increase my dosage last year when I was having a relapse but I didn’t want it. I’m glad I didn’t as today I’m doing okay on the 100 mg’s.
Stress can definitely amp things up.